| Model Number |
25001216E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
04/05/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2023 due to soft tissue laxity.During the revision surgery, the surgeon revised the distal femur axial pin, poly spacer, and tibial hinge component.The 16mm poly spacer was revised to a 20mm poly spacer.No additional information regarding this adverse event has been reported.
Additional Manufacturer Narrative
The investigation is in process.The device will not be returned for evaluation.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this event: #3013450937-2023-00060, #3013450937-2023-00061.The following mdrs were submitted for the same patient: #3013450937-2021-00270, #3013450937-2021-00271, #3013450937-2021-00272, #3013450937-2021-00273, #3013450937-2021-00274, #3013450937-2021-00275, #3013450937-2021-00276, #3013450937-2021-00277, #3013450937-2021-00278, #3013450937-2021-00279.
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The device history records and sterilization batch records were reviewed and there were no non-conformances identified that would have contributed to this adverse event.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added g3: date received by manufacturer added g6: type of report added h2: follow-up type added h3: device evaluated by manufacturer updated to no h6: type of investigation code updated to 3331: analysis of production records h6: type of investigation code updated to 4109: historical data analysis h6: type of investigation code updated to 4110: trend analysis h6: type of investigation code updated to 4114: device not returned h6: investigation findings code updated to 3221: no findings available h6: investigation conclusions code updated to 4315: cause not established.H10: additional narratives/data.
Event or Problem Description